I have been on lithium for a while now. I know that it can cause shakiness from time to time, small tremors that are mostly felt in the hands and the arms (at least it is that way with me). Lately though, the tremors are getting worse, turning into body tremors and I get up and walk around to try and rid myself of them. Today it lasted for nearly an hour. Anyone else been faced with this? I am drinking plenty of water, and I am seeing the doc on Tuesday. Thoughts? Questions? Concerns?
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...